Show simple item record

dc.contributor.authorVisetti, Daniela ( )
dc.date.accessioned2021-05-18T13:43:35Z
dc.date.available2021-05-18T13:43:35Z
dc.date.issued2005-01-02
dc.identifier.citationVisetti, D. (2005). Multiplicity of symmetric solutions for a nonlinear eigenvalue problem in Rn. Electronic Journal of Differential Equations, 2005(05), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13576
dc.description.abstract

In this paper, we study the nonlinear eigenvalue field equation

-Δu + V(|x|)u + ε(-Δpu + W'(u)) = μu

where u is a function from ℝn to ℝn+1 with n ≥ 3, ε is a positive parameter and p > n. We fine a multiplicity of solutions, symmetric with respect to an action of the orthogonal group O(n): For any q ∈ ℤ we prove the existence of finitely many pairs (u, μ) solutions for ε sufficiently small, where u is symmetric and has topological charge q. The multiplicity of our solutions can be as large as desired, provided that the singular point of W and ε are chosen accordingly.

dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectNonlinear Schrödinger equationsen_US
dc.subjectNonlinear eigenvalue problemsen_US
dc.titleMultiplicity of symmetric solutions for a nonlinear eigenvalue problem in ℝnen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record